Further rigid triples of classes in $G_{2}$

Show simple item record

dc.contributor.author Conder, Matthew
dc.contributor.author Litterick, Alastair
dc.date.accessioned 2022-05-09T22:28:25Z
dc.date.available 2022-05-09T22:28:25Z
dc.date.issued 2019-12-1
dc.identifier.citation International Journal of Group Theory 8(4):5-9 01 Dec 2019
dc.identifier.issn 2251-7650
dc.identifier.uri https://hdl.handle.net/2292/59105
dc.description.abstract We establish the existence of two rigid triples of conjugacy classes in the algebraic group $G_{2}$ in characteristic $5$, complementing results of the second author with Liebeck and Marion. As a corollary, the finite groups $G_{2}(5^n)$ are not $(2,4,5)$-generated, confirming a conjecture of Marion in this case.
dc.language English
dc.relation.ispartofseries International Journal of Group Theory
dc.rights Items in ResearchSpace are protected by copyright, with all rights reserved, unless otherwise indicated. Previously published items are made available in accordance with the copyright policy of the publisher.
dc.rights.uri https://researchspace.auckland.ac.nz/docs/uoa-docs/rights.htm
dc.rights.uri https://creativecommons.org/licenses/by/4.0/
dc.subject Science & Technology
dc.subject Physical Sciences
dc.subject Mathematics
dc.subject triangle groups
dc.subject finite groups of Lie type
dc.subject representation varieties
dc.subject math.GR
dc.subject math.GR
dc.subject 20G40 (Primary), 20D06 (Secondary)
dc.subject 0101 Pure Mathematics
dc.title Further rigid triples of classes in $G_{2}$
dc.type Journal Article
dc.identifier.doi 10.22108/ijgt.2018.111467.1481
pubs.issue 4
pubs.begin-page 5
pubs.volume 8
dc.date.updated 2022-04-04T02:01:50Z
dc.rights.holder Copyright: University of Isfahan en
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000467156900002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e41486220adb198d0efde5a3b153e7d
pubs.end-page 9
pubs.publication-status Published
dc.rights.accessrights http://purl.org/eprint/accessRights/OpenAccess en
pubs.subtype Article
pubs.subtype Journal
pubs.elements-id 830334
dc.identifier.eissn 2251-7669

Files in this item

Find Full text

This item appears in the following Collection(s)

Show simple item record


Search ResearchSpace